| Model Number |
100042-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
04/26/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient was diagnosed with the post-op complication of necrosis and underwent debridement.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral revision augmentation mastopexy using a full vertical and horizontal t incision.2 pieces of galashape (galaflex 3d) were used.Concomitant procedure included liposuction to lateral breasts.On (b)(6) 2017, mild necrosis of right breast was reported.Patient treated with medication (silvadene, also an oral antibiotic - unknown).On (b)(6) 2017, patient had right breast wound debridement for full thickness tissue loss.End date (b)(6) 2017, with outcome not known as patient had not returned for follow up.Review by medical affairs identifies the reported adverse event as likely related to the device and serious.